On a solution of a boundary-value problem for a hyperbolic equation on a disk with random initial conditions
- 19 Downloads
We establish conditions under which a solution of a boundary-value problem for a hyperbolic equation on a disk with random initial conditions can be represented as a series uniformly convergent with probability one.
KeywordsUniform Convergence Hyperbolic Equation Fourier Method Liouville Problem Random Initial Condition
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
- 2.V. V. Buldygin and Yu. V. Kozachenko, “On the applicability of the Fourier method for the solution of problems with random boundary conditions,” in: Random Processes in Problems of Mathematical Physics [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1979), pp. 4–35.Google Scholar
- 3.A. M. Samoilenko, S. A. Krivosheya, and N. A. Perestyuk, Differential Equations. Examples and Problems [in Ukrainian] Vyshcha Shkola, Kiev 1994.Google Scholar
- 4.Yu. V. Kozachenko, “Conditions for the uniform convergence of Gauss series and trigonometric series close to them in the Luxemburg norm,” Teor. Ver. Mat. Stat., No. 28, 59–70 (1983).Google Scholar
© Kluwer Academic/Plenum Publishers 2000